# SDR 20010215SG001

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 991960527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 929 R15 FRAME AND STRAP CORRODED.  REPAIRED FRAME AND STRAP AT FS 929 R15, REAMED HOLE, FABRICATED AND INSTALLED FREEZE PLUGS, REPAIR DOUBLERS AND GUSSET PER ECRA 944-53-097-2.  REFERENCE EIA2000292.  (M)
